zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Compactness in asymmetric normed spaces. (English) Zbl 1142.46004
Summary: A systematic study of precompact and compact subsets of asymmetric normed linear spaces is developed, focusing our attention on the case of linear lattices with an asymmetric norm.

46A50Compactness in topological linear spaces; angelic spaces, etc.
46B50Compactness in Banach (or normed) spaces
Full Text: DOI
[1] Alegre, C.; Ferrer, J.; Gregori, V.: Quasi-uniform structures in linear lattices. Rocky mountain J. Math. 23, 877-884 (1993) · Zbl 0803.46007
[2] Alegre, C.; Ferrer, J.; Gregori, V.: On the Hahn -- Banach theorem in certain linear quasi-uniform structures. Acta math. Hungar. 82, 315-320 (1999) · Zbl 0930.46004
[3] Alimov, A.: On the structure of the complements of Chebyshev sets. Funct. anal. Appl. 35, 176-182 (2001) · Zbl 1099.41501
[4] Cobzaş, S.: Separation of convex sets and best approximation in spaces with asymmetric norm. Quaest. math. 27, No. 3, 275-296 (2004) · Zbl 1082.41024
[5] Fletcher, P.; Lindgren, W. F.: Quasi-uniform spaces. (1982) · Zbl 0501.54018
[6] García-Raffi, L. M.: Compactness and finite dimension in asymmetric normed linear spaces. Topology appl. 153, 844-853 (2005) · Zbl 1101.46017
[7] García-Raffi, L. M.; Romaguera, S.; Sánchez-Pérez, E. A.: The bicomplection of an asymmetric normed linear space. Acta math. Hungar. 97, No. 3, 183-191 (2002) · Zbl 1012.54031
[8] García-Raffi, L. M.; Romaguera, S.; Sánchez-Pérez, E. A.: Sequence spaces and asymmetric norms in the theory of computational complexity. Math. comp. Model. 36, 1-11 (2002) · Zbl 1063.68057
[9] Raffi, L. M. García; Romaguera, S.; Pérez, E. A. Sánchez: On Hausdorff asymmetric normed linear spaces. Houston J. Math. 29, 717-728 (2003) · Zbl 1131.46300
[10] Raffi, L. M. García; Romaguera, S.; Sánchez-Pérez, E. A.: The dual space of an asymmetric normed linear space. Quaestiones math. 26, 83-96 (2003) · Zbl 1043.46021
[11] Raffi, L. M. García; Romaguera, S.; Pérez, E. A. Sánchez: Weak topologies on asymmetric normed linear spaces and non-asymptotic criteria in the theory of complexity analysis of algorithms. J. anal. Appl. 2, No. 3, 125-138 (2004) · Zbl 1067.46032
[12] Lindenstrauss, J.; Tzafriri, L.: Classical Banach spaces I and II. (1996) · Zbl 0852.46015
[13] Romaguera, S.; Sanchis, M.: Semi-Lipschitz functions and best approximation in quasi-metric spaces. J. approx. Theory 103, 292-301 (2000) · Zbl 0980.41029
[14] Romaguera, S.; Schellekens, M.: Quasi-metric properties of complexity spaces. Topology appl. 98, 311-322 (1999) · Zbl 0941.54028
[15] Rudin, W.: Functional analysis. (1973) · Zbl 0253.46001
[16] Schellekens, M.: The smyth completion: A common foundation for denotational semantics and complexity analysis. Electron. notes theor. Comput. sci. 1, 211-232 (1995) · Zbl 0910.68135
[17] Wojtaszczyk, P.: Banach spaces for analysts. (1991) · Zbl 0724.46012